Skip to main content
×
Home
    • Aa
    • Aa

Contributions to the theory of Ramanujan's function τ(n) and similar arithmetical functions: II. The order of the Fourier coefficients of integral modular forms

  • R. A. Rankin (a1)
Abstract

Suppose that

is an integral modular form of dimensions −κ, where κ > 0, and Stufe N, which vanishes at all the rational cusps of the fundamental region, and which is absolutely convergent for Then

where a, b, c, d are integers such that ad − bc = 1.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

H. Salié , “Zur Abschätzung der Fourierkoeffizienten ganzer Modulformen”, Math. Z. 36 (1931), 263–78.

E. Hecke , “Über Modulfunktionen und die Dirichletschen Reihen mit Eulerscher Produktentwicklung I”, Math. Ann. 114 (1937), 128 (Satz 5).

S. Bochner , “Ein Satz von Landau und Ikehara”, Math. Z. 37 (1933), 19.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×